# SDR 08FDEA03983

- Difficulty date: September 22, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929148
- Condition: Corroded
- Location: Bs 1480-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK HAS CORROSION BETWEEN STA 1480 AND 1540, LBL 107.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00.  REMOVED DAMAGED SEAT TRACK IAW SRM 51-31-01.  REPAIRED SEAT TRACK IAW SRM 53-70-00.  ALODINED & PRIMED IAW SRM 51-21-01.  REMOVED & RE-INSTALLED FLOOR PANEL IAW AMM 53-21-02-2.  REMOVED & RE-INSTALLED AIR GRILLS IAW AMM 53-23-02-2.
